# SDR WRLA200119

- Difficulty date: November 12, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 17343108
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

NR 2 ENGINE ANTI-ICE DUCT (ALERT) ON IN FLIGHT COMPLIED WITH EMERGENCY PROCEDURE AND SECURED NR 2 ENGINE.  DIVERT TO SUITABLE AIRPORT.  AIRCRAFT LANDED IN SHANNON IRELAND AFTER DUMPING FUEL TO BE BELOW MAX LANDING WEIGHT.  FOUND WITH ALL ENGINES AND APU SYSTEMS STATIC, ALERT WOULD SHOW INTERMITTENTLY SUSPECT THERMAL SWITCH 51.1081.  DEFERRED NR 2 ANTI-ICE VALVE COWL INOPERATIVE.  REPLACED THERMAL SWITCH AND CLOSED MEL AT A-CHECK.  (M)
